Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bounded weak solutions of an elliptic-parabolic Neumann problem


Author: J. Hulshof
Journal: Trans. Amer. Math. Soc. 303 (1987), 211-227
MSC: Primary 35M05; Secondary 35R35
DOI: https://doi.org/10.1090/S0002-9947-1987-0896018-3
MathSciNet review: 896018
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish existence and uniqueness for bounded weak solutions of an elliptic-parabolic Neumann problem. We also describe the asymptotic behavior as $ t \to \infty $.


References [Enhancements On Off] (What's this?)

  • [1] H. W. Alt and S. Luckhaus, Quasilinear elliptic-parabolic differential equations, Math. Z. 183 (1983), 311-341. MR 706391 (85c:35059)
  • [2] M. Bertsch and J. Hulshof, Regularity results for an elliptic-parabolic free boundary problem, Trans. Amer. Math. Soc. 297 (1986), 337-350. MR 849483 (88c:35157)
  • [3] E. DiBenedetto and R. Gariepy, Local behavior of solutions of an elliptic-parabolic equation, preprint. MR 856306 (87j:35259)
  • [4] C. J. Van Duyn, Nonstationary filtration in partially saturated media: continuity of the free boundary, Arch. Rational Mech. Anal. 79 (1982), 261-265. MR 658390 (83h:35117)
  • [5] C. J. Van Duyn and L. A. Peletier, Nonstationary filtration in partially saturated porous media, Arch. Rational Mech. Anal. 78 (1982), 173-198. MR 648943 (83g:76090)
  • [6] J. Hulshof, An elliptic-parabolic problem: continuity of the interface, Rep. No. 10, Math. Inst. of Leiden University, 1985.
  • [7] J. Hulshof and L. A. Peletier, An elliptic-parabolic free boundary problem, Rep. No. 14, Math. Inst. of Leiden University, 1984.
  • [8] D. Kröner and J. F. Rodrigues, Global behavior for bounded solutions of a porous media equation of elliptic-parabolic type, Report, Bonn Univ., 1983.
  • [9] O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and quasilinear equations of parabolic type, Transl. Math. Monographs, vol. 23, Amer. Math. Soc., Providence, R.I., 1968.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35M05, 35R35

Retrieve articles in all journals with MSC: 35M05, 35R35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0896018-3
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society